Q. Please suggest a medicine, which can cure erection problems and low libido.

Answered by Dr. Ashok Kumar Choudhary and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Low Libido or Reduce Weight? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

I am a 33 year old male, who has schizophrenia and depression from the last 12 years. My current problem is low libido and erection-related issues. I do not wish to take any medicine like Viagra or other similar medicines. Please suggest a medicine which can cure my problem. I also need help in doing physical exercises, as I feel low in energy. My current medicines are Qutipin 200 mg, Oxetol 600 mg, Bupron 300 mg, Arip 30 mg, and tablet Qtencare. My testosterone levels are 150, and my current weight is 135 kg. I am also on medications for diabetes and high blood pressure.


Related Questions:
What is Obesity? Why People Become Over-Weight?
I have erectile dysfunction and ejaculation problems. Please advise.
How can I reduce weight?
 

Dr. Ashok Kumar Choudhary
M.B.B.S., M.D. PSYCHIATRY
Andrology, Geriatrics, Psychiatry, Psychologist/ Counsellor, Psychotherapy, Sexology

Hi,

Welcome to icliniq.com.

I read your query and understand your concerns.

  • From the available description, there are following things which are responsible for decreased libido and erection problem:
  1. Obesity.
  2. Diabetes.
  3. High blood pressure and medications.
  4. Low testosterone level.
  • I suggest the following things for the betterment of your weight and sexual health:
  1. Testosterone decanoate 40 mg per day to increase your testosterone levels. This medicine needs a prescription, and it is recommended to check your testosterone level after three months of use.
  2. Sachet Nano Leo total, this is a mixture of herbal medicines and needs to be taken for three months, twice a day. As per my experience, almost 60 to 70 % of individuals with erectile dysfunction showed great improvement within one month and almost complete response after a three-month course. The medicine needs to be taken with milk.
  3. Regarding weight management, the right mix of exercise and diet control is necessary, and no shortcut exists in this regard. It will be better to see a dietitian to chart out a diet plan to lose weight. It is also important to have at least 45 minutes of physical activity solely for exercise or recreation purpose.
  4. In case there is very low energy, Modafinil can be added to your current drug regimen. I often suggest 100 mg initially and increase it to 200 mg after one week if there is an inadequate response. The medicine helps in improving attention, alertness, and energy during the day and should be taken before 9 AM in the morning.
  • I need to acknowledge that whatever change you plan to make, inform your doctor beforehand, and do not take any decision without his knowledge.

I hope this helps you. Feel free to contact me if you have more questions. Thanks and regards.

For more information consult an andrologist online --> https://www.icliniq.com/ask-a-doctor-online/andrologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Is erectile dysfunction related to my thyroid disease?
Query: Hello doctor, I am a 72-year-old male with a height of 5 feet 6 inches and a weight of 78 kg. I have been on Eltroxin 100 mcg and Amloz 5 mg for two years for hypothyroidism. I am feeling fatigued and have an intense appetite. I have lost fertility for the last one year. My ESR value is 41. I also ...  Read Full »
Dr. Naresh Kumar Monigari
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I had gone through all the details and reports (attachment removed to protect patient identity). The TSH (thyroid-stimulating hormone) report is not available. So kindly review the TSH report again. Coming to ESR (erythrocyte sedimentation rate) at 41, it need not ...  Read Full »
 
How to reduce weight through yoga?
Query: Hello doctor, I am a 23 year old obese boy. My weight is 110 kg and I feel myself unfit. I want to start practicing yoga for weight loss. But, I do not know anything about yoga. I want to know, how to meditate and relax our body and mind?  Read Full »
Dr. Omnath Alvoor
Naturopathy Specialist

Answer: Hi, Welcome to icliniq.com. As per the data your weight is too high for an individual. You need to rebuild your lifestyle by giving time to exercise and yogic techniques. Especially fast rounds of suryanamaskara will help you with your problems. Start slowly and day by day increase the speed of prac...  Read Full »
 
Childhood Obesity : An Ayurvedic Approach to its Management
Article Overview: Environmental factors, lifestyle preferences, and cultural environment play major roles in the increasing prevalence of childhood obesity worldwide. By following the guidelines on the basis of ayurvedic fundamentals, parents can effectively manage their child's obesity.  Read Article »
Dr. Omendra Pal Singh
Ayurveda Specialist

A child is considered obese when his/her Body Mass Index (BMI), a measurement obtained by dividing a person's weight by the square of the person's height, exceeds 30 Kg/m2. In ayurveda, obesity has been elaborately described by using the term atisthaulya. Childhood obesity ...  Read Article »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What Is Trigeminal Migraine?
One of the most common complaints of patients in general and ENT practice is a headache. And in chronic cases, it might ...  Read more »
Why am I having muscle twitches all over my body?
Hello doctor, I have been having muscle twitches all around my body for about two months. First I noticed it in the leg...  Read more »
Will my kidney stone escalate my issues of high BP and diabetes?
Hello doctor, I am a 48-year-old male. I have a high blood pressure since five years and type 2 diabetes mellitus since ...  Read more »